# SDR DALA2024071507167

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 117,572 hours, 17,610 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC DE- DUE TO TE FLAP ASSYM INDICATION DURING APPROACH. CREW C/W QRH AND LANDED WITHOUT INCIDENT.   T/S PER FIM. REPLACED FSEU. RTS. (LP 6030892)
